# SDR DALA2024120611502

- Difficulty date: December 5, 2024
- Submitted: December 6, 2024
- Operation: Air carrier
- Aircraft: N552NW
- Make and model: Boeing 757251
- Aircraft serial: 26499
- Aircraft time: 58,760 hours, 27,081 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5652 IN REF. NRC 00533 WIP# 4 CORROSION ON OUTBOARD SEAT TRACK RH BTW STA 680 AND STA 690 AT PAX CABIN. CORRECTIVE ACTION: SUMMARY OF NRC 00646. SEAT TRACK RH BTW STA 680 AND STA 690 AT PAX CABIN WAS REPAIRED PER PRI 622430-14 REV 1 AND ER/A 622430-14 REV ORIGINAL SECTION I. (0695257)
